# SDR SWAA2022020258022

- Difficulty date: September 24, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ATTACH ANGLE CRACKED AT STA 500D TO 520 BL 0 / REMOVED AND REPLACE UPPER ATTACH ANGLE AT STA 500D TO 520 BL 0 IAW B737 SRM 51-40-02-0G-0 AND BOEING DRW 143A5400
